MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1515X3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Diarrhea (1811); Hematoma (1884); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Vomiting (2144); Burning Sensation (2146); Hernia (2240); Distress (2329); Discomfort (2330); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of abdominal hernia.It was reported that after implant, the patient experienced hernia recurrence, adhesions to bowel, adhesions, mesh detachment, severe and chronic pain and discomfort.Post-operative patient treatment included bowel resection and surgery to remove mesh.
 
Additional Manufacturer Narrative
Additional information: b5, h6 (added patient code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of abdominal hernia.It was reported that after implant, the patient experienced hernia recurrence, adhesions to bowel, adhesions, mesh detachment, emotional distress, severe and chronic pain and discomfort.Post-operative patient treatment included revision surgery, bowel resection and surgery to remove mesh.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112--439
+1(800)646-4633
MDR Report Key12178724
Report Number9615742-2021-01762
Device Sequence Number3298818
Product Code FTL
UDI-Device Identifier20884521213835
UDI-Public(01)20884521213835(17)210831(10)SQI0636X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberPPM1515X3
Device Catalogue NumberPPM1515X3
Device Lot NumberSQI0636X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer02/26/2025
09/16/2026
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date02/28/2025
09/22/2026
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale